# SDR VNAA2019080171101

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 36,584 hours, 36,281 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1371
- Condition: Failed
- Location: Te Flap System
- Part time: 33,341 hours, 32,985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CREW SELECTED FLAPS 20.  ONCE AIRBORNE SELECTED FLAPS 8 AND RECEIVED A FLAPS FAIL CAUTION MSG.  CREW CONTINUED CLIMB TO 7000.  RAN QRH, DECLARED AN EMERGENCY AND LANDED NORMALLY. MX REMOVED AND REPLACED FECU. OPS CHECK GOOD.
